# SDR HALA2019022700072

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 2,238 hours, 436 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES/ODORS LIKE DIRTY WET SOCKS DURING DESCENT THRU 14000, ALL THE WAY TO THE GATE. // PERFORMED TSM 05-50-00-810-831-A. RAN #1 AND #2 ENGINES AND ISOLATED APU BLEED AND RAN EACH PACK INDIVIDUAL. NO ODOR NOTED IN CABIN OR COCKPIT. OK TO CONTINUE.
